# SDR LR7A2024032803410

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Part number: 123456789
- Condition: Corroded
- Location: Upper
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5501, FOUND RH ELEVATOR LEADING EDGE UPPER SPAR CAP CORRODED AT HSS94R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 55-30-03.    NR# 1001112501.  / PSE# 55-10-09, AD 2012-06-09
